Suddenly having increase tooth decay, had tooth crumble and another one starting. is any of the pain meds causing this that I take ?
There used to be, or is rumors that methadone can cause calcium deficiency. This however is extremely minimal to an extreme, and in addition to that, you don't take methadone. I would see a dentist as the problem more likely than not is not related. I however am not a doctor, just going off of what I know!
huggarags I posted a similar question a couple of days ago and don't let anyone tell you that its your fault unless of course you don't brush regularly. Cymbalta and Neurontin/Gabapentin both cause Dry Mouth and Dry Mouth can very quickly start the tooth decay process. I'm going to paste some information from one of our fellow members that should help you a lot:
Yes. However, I am taking several meds that cause dry mouth resulting in 14 cavities in 5 months. I even brush 3 x daily. I breathe through my mouth at night which makes it even worse. Now I use Biotene and it's a life savor. I even carry it in spray form wherever I go. I use prescription toothpaste, Colgate PreviDent 5000 ppm Booster, 1.1% sodium fluoride 3 x daily too. So the dry mouth is 90% better for me and no additional cavities YET thank God. Sensodyne toothpaste is really good for sensitive teeth which I have always had. So the dentist said to place it my my teeth and gums between brushings to take care of the sensitivity problem. My quality of life sucks right now. I'm in constant pain and no one pill takes care of all of the pain. I now see the dentist 3-4 times a year instead of just twice a year too. God bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 5 answers
Posted 18 Aug 2010 • 1 answer
Posted 10 Dec 2012 • 3 answers
Posted 2 Aug 2013 • 1 answer
Posted 13 Jul 2014 • 2 answers